# SDR DLL17960751

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1207
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 1605415
- Condition: Cracked
- Location: Ws 293-346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND EMANATING FROM EXISTING FASTENER HOLES BETWEEN IWS 293.58 AND IWS 346.109 ON THE LT AND RT WING.  THE CRACKS WERE FOUND IN THE REAR SPAR UPPER CAP, WEB, UPPER WING SKIN.  THE SUBJECT FASTENER HOLES WERE OVERSIZED TO REMOVE THE CRACKS IN THE DAMAGED MEMBERS ONLY WITH INSURANCE CUTS TAKEN.  THE REAR SPAR UPPER CAP IS MADE FROM 7075-T76511 ALUMINUM EXTRUSION (LS12086).  THE UPPER WING SKIN AT THE REAR SPAR LOCATION IS MANUFACTURED FROM 7075-T7651 PLATE.  THE REAR SPAR WEB IS MANUFACTURED FROM 7075-T651 BARE PLATE.  ACCOMPLISHED REPAIRS PER DL ERA 27304-14 AD REV D.
